# SDR USAA2014082700003

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 47,455 hours, 19,625 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Unserviceable
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED ECAM.  SMOKE LAVATORY DETECTOR FAULT.  REPLACED BOTH AFT LAVATORY SMOKE DETECTOR FILTERS.  ACCOMPLISHED CB RESET IAW TSM 24-00-00-810-818-A.  FAULT CLEARED, OK FOR SERVICE.
